# SDR QXEA2013012400137

- Difficulty date: January 24, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 14,994 hours, 15,900 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE COMPARTMENT DOOR MAIN HINGE ARM IS CHAFED ALONG LOWER EDGE. REMOVED DAMAGE IAW SRM 51-14-00-02-04.  CONFIRMED CRACK FREE REF NTM 51-00-06-910-801 PT 1.  FOUND HINGE ARM TO BE IN LIMITS IAW RD 8/4-52-900.  ALODINED, PRIMED AND PAINTED REF RD 8/4-52-900. COMPLIED WITH TC RD 8/4-52-900.
